Mathematical Research Letters

Volume 18 (2011)

Number 3

Symplectic ${\bf 4}$–manifolds with $K = 0$ and the Lubotzky alternative

Pages: 513 – 519



Stefan Friedl (Mathematisches Institut, Universität zu Köln, Germany)

Stefano Vidussi (University of California at Riverside, CA 92521, USA)


In this paper we use the Lubotzky alternative for finitely generated linear groups to determine which $4$-manifolds admitting a free circle action can be endowed with a symplectic structure with trivial canonical class.

Published 20 May 2011